I have had a rough week fighting cancer and my treatment of chemotherapy. I was not feeling well this week and started getting short of breath and weak. Last week I had been told my CA125 had dropped in half and that meant that the chemotherapy was working. Well, it turns out the chemo is also hard for my body and this week my hemoglobin, red blood cells, hematocrit and white blood cells dropped very low again. Now I am taking more medication for my white blood cells to increase. I also have to get blood again tomorrow. I knew I was feeling more fatigued, but I thought is was the heat which has been extreme. Looks like it was more than that. One of the other things that I notice when my blood levels drop is I am more short of breath, which is the anemia. I also started getting a bit of a cough, which my be the low white blood cells.
I have also been getting twinges that feel like electrical shocks in my body which my oncologist said is the Taxol which is one of my chemotherapy drugs. Taxol is also the chemotherapy drug that makes your hair fall out.
I still continue to take all my herbal supplements such as Protandim which I got as livelifehealer.com, turmeric, coral calcium, all the vitamins you can think of as well as Odwalla juices. I really believe they help me have more energy. I have still been able to eat pretty well this week and have not had much nausea. I do get a headache every time I have chemotherapy though and I take Tylenol for that. Luckily my abdominal pain is still under control.
I was not able to blog for a few days as my internet was down. Happily I am up and running again.
My daughter surprised me this week by taking me to get a wig and some cute comfortable material hats for my birthday. That was just the pick me up I needed. I am enjoying my hats and am going to use my wig for special outings.